Gaining weight by using Kali Phos 30C.I am a great admirer of homeopathy. I have personally benefited immensely by homeopathy in my life. I have a doubt. Why it is that, I am gaining weight since when I have started using Kali Phos 30C. 5 pills twice daily. Is it a reaction from Kali Phos to me. Kali Phos is helping me greatly in my depression and stress problem, that's why I was happy. But this kind of weight gain from it is causing new worry.
I request guidance for what to do. Shall I take any other medicine with Kali Phos to counter its weight gain effect on me. Or, is it that, Kali Phos is not suitable for me ? Please guide.
soumen on 2011-02-21
Homeo Doctor Farrukh
techrambler 9 years ago
Go to this site to read about why using the dry pills is not so good for you.
You should stop the medicine at this point. Side effects means either you have taken too much, or the remedy is not a perfect match for you. Either way, you will eventually make yourself quite sick.
♡ brisbanehomoeopath 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.